Aa
A
A
Close
Avatar universal
Botox linked to CFS?
I get botox for my hyperhydrosis under my arms and my CFS started around the same time... is this coincidental?

Thanks

ps: how does one get botox out of their body if thats the case..
Cancel
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
In a study around 0.02% people reported chronic fatigue syndrome after taking botox shots. So there may be a relation between the two and it can be a side effect of the botox shots.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
12546137 tn?1474689642
In 2004 I got CFS from botox injections for a vocal condition I was suffering, Spasmodic Dysphonia, for which Botox is the standard treatment. I was told that it must be coincidence, because Botox didn't have that side effect. I KNEW it was from the Botox, because after my 2nd set of injections, on the 3+ hour drive home, I became VERY ill with flu-like body aches, and have never been the same since. Very frustrating. And I imagine the number of those suffering CFS as a direct result of Botox, is likely much higher since Drs. won't accept a patient's word when they say they had a reaction, and therefore it's not getting reported. I hope you've recovered...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chronic Fatigue Syndrome Community Resources